MAUDE Adverse Event Report: Medline ReNewal Ultra Cart Manifold; MANIFOLD, DORNOCH, REPROCESSED

Medline ReNewal Ultra Cart Manifold; MANIFOLD, DORNOCH, REPROCESSED
Catalog Number ULCL500RH
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device would not run with the reprocessed dornoch manifolds once inserted.
 
Additional Manufacturer Narrative
It was reported that the device would not run with the reprocessed dornoch manifolds once inserted.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Ultra Cart Manifold
Common Device Name
MANIFOLD, DORNOCH, REPROCESSED
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
gregory gohl
three lakes drive
northfield, MI 60093--279
MDR Report Key50840562
Report Number3032391-2026-00088
Device Sequence Number10262770
Product Code GCY
UDI-Device Identifier10888277188655
UDI-Public10888277188655
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
Class I
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberULCL500RH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown